# SDR DALA2019051603025

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT BULKHEAD FITTING SUPPORT ABOVE LONGERON 24L AT FWD CARGO COMPARTMENT (CCD). NRC 00395: FITTING SUPPORT WAS REPLACED PER SRM 51-41-05-0G. (LP #1076667)
